My father is on a boat load of medications and i am worried that he is being over medicated.
clonazepam, carbidopa, levodopa, requip for his parkinson's as well as potassium pill, furosemide, cholesterol pill, allopuinol, lisiniprol, ecotrin asprin, multi vitamin, and mometasone, furmoterol, albuterol inhalers.
With in the past few days he has been hallucinating severly and my mother does not know what to do.
Hi there. I can understand what you are saying, so many medicines any one will get perturbed. I think your father has parkinson’s disease, he is taking furesemide and potassium( frusemide causes hypokalemia), lisinopril, ecotrin (aspirin) for probably hypertension .allopurinol for gout, cholesterol pill for high cholesterol, mometasone, furmoterol, albuterol inhalers for bronchial asthma. Various psychiatric disturbances may occur during levodopa-carbidopa therapy. Such disturbances include memory loss, anxiety, nervousness, agitation, restlessness, confusion, inability to sleep, nightmares, daytime tiredness, mental depression or euphoria. Consult a neurologist for the symptoms that he is suffering from. Though all drugs appear important for the condition that they are tackling, therapies can be modified to reduce hallucination. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.